MAUDE Adverse Event Report: AGILITI HEALTH - HAYS RAYE'S, INC DBA SIZEWISE MANUFACTURING; BEDSIDE LIFT

AGILITI HEALTH - HAYS RAYE'S, INC DBA SIZEWISE MANUFACTURING; BEDSIDE LIFT
Model Number 38060000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was using a bedside patient lift to transfer out of bed when the lift malfunctioned and/or broke causing the patient to fall to the floor and fracture his knee.The two lifts that were in use by the patient are (b)(6) (ren107506) with manufacture date of 01-feb-2021 and (b)(6) (ren119300) with manufacture date of 08-jul-2022.Both lifts were the same model and udi number.This event occurred on 16-sep-2023.The initial notification received on 20-may-2024 indicated that the patient experienced a fall and sustained a fractured knee which did not warrant an mdr at that time.A subsequent notification received on 05-march-2026 reported that the patient sustained serious injuries, therefore, mdr submission is now warranted.
 
Additional Manufacturer Narrative
Specific injury details have not been provided.Investigation is currently underway via agiliti complaint complaint-(b)(4).Product was recalled on 02-jan-2024 requesting that devices be destroyed.The patient was contacted three times via phone.The patient has declined pickup and has not provided confirmation of device destruction.

Brand Name
RAYE'S, INC DBA SIZEWISE MANUFACTURING
Common Device Name
BEDSIDE LIFT
Manufacturer (Section D)
AGILITI HEALTH - HAYS
500 commerce pkwy
hays KS 67601
Manufacturer (Section G)
AGILITI HEALTH - HAYS
500 commerce pkwy
hays KS 67601
Manufacturer Contact
bethany schultz
500 commerce pkwy
hays, KS 67601
MDR Report Key24783067
Report Number1931307-2026-00001
Device Sequence Number13243220
Product Code FNG
UDI-Device Identifier00845699001033
UDI-Public00845699001033
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number38060000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale
Patient Weight191 KG